# SDR AALA20021517

- Difficulty date: October 23, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SAN - FLT 512 - EN ROUTE SAN-ORD, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  AFTER EMERGENCY PROCEDURES WERE COMPLETE LIGHT CAME BACK ON WITH INCREASE IN POWER.  POWER WAS REDUCED AND THE LIGHT STAYED OUT FOR REMAINDER OF FLIGHT.  RETURNED SAN AND LANDED WITHOUT INCIDENT.  REPLACED GASKET ON THERMOSTAT LEFT SIDE IN TAIL COMPARTMENT.  REPLACED TUBE ON AIR CONDITIONING DUCT ON RIGHT SIDE IN TAIL COMPARTMENT.  REPLACED SEALS ON RIGHT SIDE SLIP JOINT NEAR COOLING TURBINE IN TAIL COMPARTMENT.  LEAK CHECKS GOOD.  NO TAIL COMPARTMENT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
